# SDR 99T64R357AR

- Difficulty date: July 9, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Chafed
- Location: Nose
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE CHIN SCOOP ANTI-ICE TUBE T PULLED LOOSE AND CHAFFED HALF THROUGH O/B OF VALVE.  WELDED CHAFFED AREA, REINSTALLED T TUBE AND WELDED PER EO 99-061. (M)
